MathSciNet Relay Station
MathSciNet bibliographic data
MR2372969 60K35 (82C22)
Járai, Antal A.; Redig, Frank Infinite volume limit of the abelian sandpile model in dimensions $d\geq 3$. Probab. Theory Related Fields 141 (2008), no. 1-2, 181–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement